Title: Challenging the Increased Resistance of Regular Hash Functions Against Birthday Attacks
Authors: Mouha, Nicky ×
Sekar, Gautham
Preneel, Bart #
Issue Date: 2012
Publisher: de Gruyter
Series Title: Journal of Mathematical Cryptology vol:6 issue:3-4 pages:229-248
ISSN: 1862-2976
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-2282.pdf Published 188KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.